# SDR REXA2019081324171

- Difficulty date: July 24, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LATE FINDING: CORROSION ON SPLICE 22R BTW FS333 TO FS349 (E/E).   CORROSION ON SPLICE 22R BTW FS333 TO FS349 AT MAIN AVIONICS COMPARTMENT, NEW SPLICE 22R BTW FS333 TO FS349 AT MAIN AVIONICS COMPARTMENT (E/E) WAS INSTALLED PER CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
